oChancre is a red, circumscribed, crusted oral lesion of the lip that is the primary manifestation of syphilis.oPeripheral neuropathy can develop as an adverse effect of medications used to treat AIDS; however, it is not an indication of an opportunistic infection.Questions that should be asked for a child who has persistent otitis media
oOtitis media is an infection of the middle ear. Passive smoking promotes adherence ofrespiratory pathogens to the lining of the middle ear space. It also prolongs the inflammation and impedes drainage from the ear.oAlthough aspirin has some implications for Reye’s syndrome if the child takes it during a viral illness, aspirin itself does not cause otitis media.oAlthough gluten has some association with a variety of gastrointestinal and allergic disorders, it does not cause otitis media.oOtitis media is an infection of the middle ear. Exposure to cold weather does not cause it.Priority for community health nurse to visit oThe nurse should apply the safety and risk reduction priority-setting framework. This framework assigns priority to the factor or situation posing the greatest safety risk to the client. When there are several risks to the client's safety, the risk posing the greatest threat is the highest priority. The nurse should use Maslow’s Hierarchy of Needs, the ABC priority-setting framework, or nursing knowledge to identify which risk poses the greatest threat to the client. An elevated bilirubin level can lead to kernicterus; therefore, it is imperative for the nurse to initiate phototherapy immediately to help prevent this dangerous outcome.Acid base imbalance oROMEIndication of an intravascular hemolytic reaction oThe nurse should identify sudden oliguria as an indication of an acute intravascular hemolytic reaction. This type of transfusion reaction causes acute kidney injury resulting in sudden oliguria and hemoglobinuria. This type of reaction results from the client’s antibodies reacting to the transfused RBCs.oTachypnea as a compensatory mechanism due to circulatory shock is an indication of an intravascular hemolytic reaction.oHypotension due to circulatory shock is an indication of an intravascular hemolytic reaction.oA fever is an indication of an intravascular hemolytic reaction.Medication to administer to prevent Addisonian crisis oAddison’s disease causes adrenal gland hypofunction and inadequate production of glucocorticoids. Acute adrenal insufficiency is life-threatening, with severe fluid and electrolyte imbalances. Without treatment, sodium levels fall and potassium levels increase. Rapid infusion of IV fluids, such as 0.9% sodium chloride, and IV administration of high dose corticosteroids, such as hydrocortisone, to correct the glucocorticoid deficiency are essential.